Difference between revisions of "Zg1992"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
B. Zhang, Unique continuation for the KdV equation, SIAM J. Math. Anal. 23 (1992), 55-71.
+
{{Article
 
+
| author = B. Zhang
[[Category:Bibliography]]
+
| title = Unique continuation for the KdV equation
 +
| journal = SIAM J. Math. Anal
 +
| jvol = 23
 +
| jpage = 55-71
 +
| year = 1992
 +
| arxivid =
 +
| mathsciid = MR1145162
 +
}}

Latest revision as of 21:10, 9 July 2009

B. Zhang. Unique continuation for the KdV equation. SIAM J. Math. Anal, 23 (1992), 55-71. MathSciNet, arXiv.